ResearchBib Share Your Research, Maximize Your Social Impacts
Sign for Notice Everyday Sign up >> Login

P-numbers of quadratic forms at a stable linear transformations

Journal: International Scientific Journal "Internauka" (Vol.2, No. 1)

Publication Date:

Authors : ;

Page : 34-35

Keywords : quadratic forms; local deformation; P-numbers; stable transformation;

Source : Downloadexternal Find it from : Google Scholarexternal


The behavior of the P -numbers of quadratic forms with s- stably linear transformation.

Last modified: 2015-04-03 19:02:15